Blurred Vision When Looking At Long Distances And Like There Is A Shadow When Looking At Light?

Illustration of Blurred Vision When Looking At Long Distances And Like There Is A Shadow When Looking At Light?
Illustration: Blurred Vision When Looking At Long Distances And Like There Is A Shadow When Looking At Light? goodeyes.com

Afternoon, Back a few months back I was examined by an ophthalmologist because I saw the long distance letters were a little blurry and if I saw a small white pipe or a small one with a bright color there was a shadow, then the doctor said my eyes were normal but just tired because my eyes were always look at a smartphone. Then I was given eyefresh Hypromellose Dextran 70 Cendo eye drops and told to reduce the use of smartphones and the like that irritate the eyes. Indeed afterward the vision felt good. But because now I seem to see my smartphone too often so there is a shadow again when I see small bright objects such as white pipes. Is it okay if I use drops like that again, or replace the same one?

1 Answer:

Hello, Faith Aditya, thank you for asking HealthReplies.com.


Blurry and shaded eyes can be caused by several possible causes:


1. Eyes are tired


2. Dry eye / dry eye


3. Refractive disorders


4. Diplopia (double vision), can be due to impaired coordination between the two eyes, nerve disorders, diabetes, high blood pressure, turbidity in the cornea (for example due to inflammation, infection), lenses, glass bodies, or disorders of the retina (the nerve layer of the eye).

To determine the cause of your condition, an examination must be done by a doctor. The therapy given will be adjusted to the cause. Although it is still possible, it is not certain that the previous condition is the same as the condition that you are experiencing now. So, you should consult an ophthalmologist to find out the cause so that appropriate therapy can be given.


Eyefresh hypromellose dextran 70 is an eye drop that is used to treat eye irritation due to dust, pollution, or to moisturize the eye. This medicine is a limited over-the-counter medicine. Even so, it is best to still see an ophthalmologist to find out the exact cause and appropriate therapy.


To prevent severity, often rest your eyes (do not often stare at the screen both laptops, tvs, gadgets, mobile phones), avoid rubbing the eyes, and protect the eyes from dust exposure. If symptoms worsen, headache, redness, pain, do not delay to see an eye doctor.


That's all, hopefully it's useful.


Regards.

: by

Related Question

Red Skin After Using Face Cream?

Red Skin After Using Face Cream?

(1 year ago)

Hi, st.sor😊Saia I want to ask, I have used crem for 2 weeks the results are good, but for 3 days I didn’t use it because I had a fever, after I recovered it came “my... Read more

Diarrhea Accompanied By Blood And Stomach Ache?

Diarrhea Accompanied By Blood And Stomach Ache?

(12 months ago)

In the afternoon, I already have 3 days of diarrhea coming out of bloody mucus? Is that why? And then I was prut rsa.x dkit2 mules, when I went to the toilet that came out, the sto... Read more

What Symptoms Are Characterized By Diarrhea, Black Stool And Blood?

What Symptoms Are Characterized By Diarrhea, Black Stool And Blood?

(11 months ago)

I with the Princess permission to ask. I just had black stools, but not all stools were black because at the same time I also had diarrhea. After my stool in the morning there was ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *